J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 57 (2003) No. 2 P 411-427



We explicitly construct Galois coverings of the projective spaces for a certain class of finite groups containing the dihedral and the symmetric groups. Next, we show that these coverings induce all Galois coverings of projective varieties with the same covering transformation groups. As an application, we give an example of a dihedral covering of the projective plane of degree 10 ramifying along a sextic with four (2, 5) cusps.

Copyright © 2003 by Faculty of Mathematics, Kyushu University

Article Tools

Share this Article